Alert archive / Michigan / Gale Warnings in 2008
Gale Warning 19, NWS Gaylord, MI
NWS Gaylord, MI issued this gale warning at Sep 16, 2008, 1:31 PM EDT. It took effect at Sep 16, 2008, 2:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 16, 2008, 1:31 PM EDT (17:31 UTC)
- In effect from
- Sep 16, 2008, 2:00 PM EDT
- Expired
- Sep 16, 2008, 10:15 PM EDT
- In force
- 8 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
622 WHUS73 KAPX 161731 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 131 PM EDT TUE SEP 16 2008 ...GUSTY WINDS AND CHOPPY WAVES OVER NORTHERN LAKE MICHIGAN... THE STRAITS...AND WHITEFISH BAY... LMZ341-162200- /O.UPG.KAPX.SC.Y.0085.000000T0000Z-080917T0900Z/ /O.NEW.KAPX.GL.W.0019.080916T1800Z-080917T0300Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 131 PM EDT TUE SEP 16 2008 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. SOUTHWEST WINDS WILL INCREASE TO 30 KNOTS...WITH GALE FORCE GUSTS TO 35 KNOTS...LATE THIS AFTERNOON. WAVES WILL BUILD TO 5 TO 8 FEET. WINDS AND WAVES WILL DIMINISH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ323-342-344>346-162200- /O.CON.KAPX.SC.Y.0085.000000T0000Z-080917T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 131 PM EDT TUE SEP 16 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON ACROSS NORTHERN LAKE MICHIGAN AND GUST TO 30 KNOTS. THIS WILL RESULT IN WAVES THAT WILL BUILD INTO THE 3 TO 6 FOOT RANGE BY EVENING. THE GUSTY WINDS AND CHOPPY LAKE WATERS ARE EXPECTED TO DIMINISH BY DAYBREAK WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ345-LSZ321-162200- /O.CON.KAPX.SC.Y.0085.000000T0000Z-080917T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 131 PM EDT TUE SEP 16 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. SOUTHWEST WINDS WILL BECOME GUSTIER THIS AFTERNOON ACROSS WHITEFISH BAY AND THE STRAITS OF MACKINAC. FREQUENT GUSTS TO 25 KNOTS WILL OCCUR FROM MID AFTERNOON THROUGH MID EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JZ
2 follow-up statements
439 WHUS73 KAPX 161939 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 339 PM EDT TUE SEP 16 2008 ...GUSTY WINDS AND CHOPPY WAVES OVER NORTHERN LAKE MICHIGAN... THE STRAITS OF MACKINAC...AND WHITEFISH BAY... LMZ341-170300- /O.CON.KAPX.GL.W.0019.000000T0000Z-080917T0300Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 339 PM EDT TUE SEP 16 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. SOUTHWEST WINDS TO 30 KNOTS...WITH GALE FORCE GUSTS TO 35 KNOTS...WILL CONTINUE THROUGH SUNSET. WAVES WILL BUILD TO 5 TO 8 FEET. WINDS AND WAVES WILL DIMINISH AFTER SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ323-342-344>346-170400- /O.CON.KAPX.SC.Y.0085.000000T0000Z-080917T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 339 PM EDT TUE SEP 16 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. SOUTHWEST WINDS OF 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS...WILL CONTINUE THROUGH THE EVENING. THIS WILL RESULT IN WAVES THAT WILL BUILD INTO THE 3 TO 6 FOOT RANGE BY EVENING. THE GUSTY WINDS AND CHOPPY LAKE WATERS ARE EXPECTED TO DIMINISH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ345-LSZ321-170300- /O.CON.KAPX.SC.Y.0085.000000T0000Z-080917T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 339 PM EDT TUE SEP 16 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. SOUTHWEST WINDS WILL FREQUENTLY GUST TO 25 KNOTS ON WHITEFISH BAY AND THE STRAITS OF MACKINAC THROUGH SUNSET. WINDS AND WAVES WILL DIMINISH AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JZ
972 WHUS73 KAPX 170215 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1015 PM EDT TUE SEP 16 2008 ...GUSTY WINDS AND CHOPPY WAVES OVER NORTHERN LAKE MICHIGAN... LMZ341-170900- /O.CAN.KAPX.GL.W.0019.000000T0000Z-080917T0300Z/ /O.EXA.KAPX.SC.Y.0085.000000T0000Z-080917T0900Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 1015 PM EDT TUE SEP 16 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE OVERNIGHT ACROSS NORTHERN LAKE MICHIGAN. THIS WILL RESULT IN WAVES BETWEEN 3 AND 6 FEET. THE GUSTY WINDS AND CHOPPY LAKE WATERS ARE EXPECTED TO DIMINISH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ323-170315- /O.CAN.KAPX.SC.Y.0085.000000T0000Z-080917T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 1015 PM EDT TUE SEP 16 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ345-LSZ321-170315- /O.CAN.KAPX.SC.Y.0085.000000T0000Z-080917T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1015 PM EDT TUE SEP 16 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ342-344>346-170900- /O.CON.KAPX.SC.Y.0085.000000T0000Z-080917T0900Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1015 PM EDT TUE SEP 16 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE OVERNIGHT ACROSS NORTHERN LAKE MICHIGAN. THIS WILL RESULT IN WAVES BETWEEN 3 AND 6 FEET. THE GUSTY WINDS AND CHOPPY LAKE WATERS ARE EXPECTED TO DIMINISH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KAS
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Sep 16, 1:17 PM EDT, 14 minutes earlier.
Area forecast discussion, Sep 16, 1:17 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
117 PM EDT TUE SEP 16 2008
.SYNOPSIS.../ISSUED AT 334 AM/
HIGH PRESSURE WILL SETTLE INTO THE OHIO RIVER VALLEY TODAY. SOUTHWEST
WINDS WILL USHER IN WARMER AIR THROUGH TONIGHT. A COLD FRONT THEN
DROPS INTO THE NORTHWOODS LATE TONIGHT INTO WEDNESDAY...BUT NO
PRECIPITATION IS EXPECTED. COOL AND DRY HIGH PRESSURE THEN SETTLES
IN FOR THE REMAINDER OF THE WORK WEEK. SMD
&&
.SHORT TERM.../ISSUED AT 1016 AM/...TODAY
INITIAL SURGE OF WARM ADVECTION HAS BROUGHT A MID CLOUD DECK AND
VIRGA TO EASTERN UPPER MI. EARLIER THIS MORNING SOME ASSOCIATED
SPRINKLES WERE DROPPING SE ACROSS SUPERIOR...AND APPEARED TO BE
HEADING FOR EASTERN UPPER. HOWEVER...THE BEST FORCING IS TO THE
NORTH...AND THE SOUTHWARD PROGRESS WAS HALTED. MAY HAVE SEEN A
SPRINKLE OR TWO FROM PARADISE NORTHWARD...BUT THAT/S PROBABLY ABOUT
IT.
THIS INITIAL BIT OF 700MB THETA-E ADVECTION WILL WORK OFF TO THE
EAST...TAKING THE CLOUD COVER AND ANY SPRINKLE CHANCES WITH IT.
HOWEVER...THERE/S ANOTHER AREA OF MID CLOUD BACK IN THE MN ARROWHEAD
REGION. MODELS HANDLING THIS ONE RATHER POORLY...BUT IT APPEARS TO
BE FORCED BY A WEAK MID-LEVEL RIPPLE...A BIT AHEAD OF THE SURFACE
COLD FRONT. THESE CLOUDS ARE ON TRACK TO REACH EASTERN UPPER LATE IN
THE DAY. SO WILL TWEAK CLOUD COVER A BIT UP THERE.
ELSEWHERE...PARTLY CLOUDY AT TIMES OVER FAR NORTHERN LOWER...MOSTLY
SUNNY IN THE SOUTHERN ZONES. TEMPS REBOUNDING DECENTLY...CURRENT
FORECAST LOOKS REASONABLE.
JZ
&&
.LONG TERM.../ISSUED AT 334 AM/...TONIGHT AND BEYOND
TONIGHT...SCATTERED MID CLOUDS MAY FLOAT AROUND THE REGION...AS A
COLD FRONT APPROACHES FROM THE NORTH. THIS FRONT IS EXPECTED TO
MAKE IT INTO WHITEFISH BAY AND CHIPPEWA COUNTY OVERNIGHT. MOISTURE
IS STARVED ALONG THIS FRONT...AND PRECIPITATION IS NOT EXPECTED.
LAKE EFFECT CLOUDS ARE NOT EVEN FORESEEN DUE TO LACK OF MOISTURE
AND SUFFICIENT OVERLAKE INSTABILITY. LOWS IN THE 40S WILL BE
COMMON.
WEDNESDAY AND WEDNESDAY NIGHT...COLD FRONT PUSHES THROUGH THE
REGION DURING THE DAY WEDNESDAY AND DRY/COOL SFC HIGH PRESSURE
SETTLES IN CLOSE TO THE SAULT BY THURSDAY MORNING. HIGHS MAY BE
TRICKY AS COLD ADVECTION CONTINUES THROUGH THE DAY...WILL GO WITH
MID 60S NORTH TO MID 70S FAR SE TOWARD SAG BAY. ANOTHER NIGHT OF
PATCHY FROST IS POSSIBLE WEDNESDAY NIGHT...AS WINDS RELAX AND
CONTINUED DRYING LEADS TO GOOD RADIATIONAL COOLING. MID 30S TO MID
40S LOOK GOOD. COLDEST READINGS IN THE INTERIOR LOCALES OF EASTERN
UPPER AND NE LOWER.
THURSDAY ONWARD...ANOTHER SIMILAR SETUP IN STORE INTO THE WEEKEND.
SFC HIGH PRESSURE SETTLES IN OVER THE OHIO RIVER VALLEY...AND
ANOTHER COOL FRONT WILL SET ITS SIGHTS ON THE REGION FOR THE
WEEKEND. THIS FRONT LOOKS TO BE STARVED FOR MOISTURE TOO...SO NO
PRECIPITATION WILL BE FORECAST. AIR MASS BEHIND THE FRONT DOES
NOT LOOK AS COOL AT THIS POINT. SEASONABLE TEMPERATURES EXPECTED
WITH HIGHS IN THE 60S AND LOWER 70S...LOWS GENERALLY IN THE 40S.
SMD
&&
.MARINE.../ISSUED AT 1052 AM/
SMALL CRAFT ADVISORY WINDS WILL OCCUR CROSS THE NEARSHORE REGIONS
OF NRN LAKE MICHIGAN...AS SW WINDS INCREASE THIS AFTERNOON.
COASTAL CONVERGENCE ALONG THE NW LOWER MICHIGAN SHORELINE...AND
LARGE FETCH LENGTH OUT OVER THE OPEN LAKE...MAY LEAD TO A FEW GALE
GUSTS AS WELL. WILL STILL AVOID GALES...BUT WILL OF COURSE MONITOR
CLOSELY. HAVE ALSO ADDED THE STRAITS AND WHITEFISH BAY INTO THE
SMALL CRAFT ADVISORY...WHERE OFFSHORE WINDS WILL GUST TO 25 KNOTS
DURING PEAK HEATING. WINDS WILL WEAKEN BY DAYBREAK WEDNESDAY AS A
COLD FRONT SWINGS IN FROM THE NORTH. NORTHERLY WINDS DEVELOP ALL
AREAS WEDNESDAY WITH ADDITIONAL INSTABILITY DEVELOPING...BUT
GRADIENT WILL BE RATHER LIGHT AS HIGH PRESSURE SETTLES INTO SAULT
SAINT MARIE.
JZ
&&
.AVIATION.../ISSUED AT 117 PM/...VALID FOR 18Z TAFS
VFR. SOUTHWEST WINDS INCREASING THIS AFTERNOON AS HIGH PRESSURE
MOVES SOUTHEAST OF THE REGION. A COLD FRONT WILL MOVE THRU THE
REGION LATE TONIGHT INTO WED MORNING...WITH WINDS TURNING NW/NNW. NO
CHANCE OF PRECIP...JUST SOME PATCHY MID CLOUDS...ESPECIALLY THIS
AFTERNOON AND EVENING NEAR PLN.
JZ
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR LMZ323-341-342-
344>346.
LH...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LHZ345.
LS...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LSZ321.
&&Hazardous weather outlook, Sep 16, 10:52 AM EDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1052 AM EDT TUE SEP 16 2008 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 171200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1052 AM EDT TUE SEP 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PATCHY FROST IS AGAIN POSSIBLE ACROSS PORTIONS OF INTERIOR NORTHERN MICHIGAN WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JZ
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 3:32 AM EDT | Small Craft Advisory | APX | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.